March 31, 5:49 PMVaccines ExaminerNorma Erickson
Zeda, Indiana: Two years ago, Zeda was a straight A student who totally enjoyed school. In addition to maintaining a nearly perfect academic record, she was actively involved in cheerleading and loved it.
She adored being outdoors, just hanging out with her friends. When she wasn’t with her friends, she was out with her two younger brothers and sister. If she wanted to chill out indoors, you could find her watching lifetime movies with mom. Family and friends were a huge part of her life.
Like many young girls, Zeda was never seen without her cell phone in her hands. She was always texting someone, going so far as to text mom, while in the same room! In short, she was a normal, happy, all-American teenage girl who thoroughly enjoyed all aspects of her life, her family and her friends. Zeda’s future was bright, indeed.
Then, on November 5, 2008, Zeda went for a routine physical and was given her first injection of Gardasil. On November 28, she began to complain about feeling weak and having a headache. Since it was just after Thanksgiving, her mother thought she had just overdone the celebration.
Naomi, Australia: Prior to Gardasil, Naomi was a happy, healthy 25 year old completing her Bachelor’s degree while working full-time in administration. She was about to embark on a Post Graduate Degree in Journalism. Despite being kept busy by work and study, she found the time to go out with friends and dance at their favorite club almost every weekend.
During 2008 and 2009, Naomi’s health mysteriously began to deteriorate into a myriad of inexplicable symptoms including dizziness, nausea, joint pain, a collapsing knee, loss of balance, chronic fatigue and weakness.
Even though she visited a multitude of health professionals, including both general practitioners and specialists, who performed a broad range of tests; no one was able to say what was wrong with her.
Tests confirmed an autoimmune reaction and an MRI showed some demyelination in Naomi’s brain similar to that experienced by MS patients. However, nothing was definitive. She was given pain killers and steroids, but no real explanation.